MathSciNet Relay Station
MathSciNet bibliographic data
MR2357443 11B65 (11M41 33D15)
Okuda, Jun-ichi; Takeyama, Yoshihiro On relations for the multiple $q$-zeta values. Ramanujan J. 14 (2007), no. 3, 379–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement